# SDR DALA1132825640

- Difficulty date: May 9, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 43,862 hours, 116,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PATH LIGHT AT ROWS 29 TO 33 INOPERATIVE.  IN ADDITION, THE EXTERIOR EMERGENCY LIGHT ON AFT CARGO DOOR INOPERATIVE.  MAINTENANCE REPLACED BATTERY ASSEMBLY ABOVE 31DEF ON POWER SUPPLY.  OPS CHECKED GOOD.
